MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CLEARPRO,CLOSED SXN,14FR,D SWVL,ETT

MEDLINE INDUSTRIES LP; CLEARPRO,CLOSED SXN,14FR,D SWVL,ETT
Catalog Number DYNCPDS14
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, "these catheters have been used on multiple patients with thick secretions, and the suction doesn't feel adequate.When you can hear the secretions, but the catheter doesn't seem to have adequate suction to remove them".The facility continued to state that they "have just continued to lavage with nacl if the secretions are thick, retest the suction tubing from the wall and attempt to suction again" and that "many have had a bronchoscope for secretion clearance, but are either still on the ventilator or stable".The facility stated there haven't been any dangerous situations to this point.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, "these catheters have been used on multiple patients with thick secretions, and the suction doesn't feel adequate.When you can hear the secretions, but the catheter doesn't seem to have adequate suction to remove them".

Common Device Name
CLEARPRO,CLOSED SXN,14FR,D SWVL,ETT
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21926930
Report Number1417592-2025-00206
Device Sequence Number15721649
Product Code BSY
UDI-Device Identifier10888277703384
UDI-Public10888277703384
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNCPDS14
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Initial Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown